Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 283, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 6, 2020, 3:55 PM EDT for Murray County, Whitfield County, Georgia. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2020, 3:55 PM EDT (19:55 UTC)
- Expired
- Aug 6, 2020, 4:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 119 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 4:03 PM EDT | TSTM WND DMG | 2 Wnw North Georgia Spe, GA | TREE DOWN ALONG DAVENPORT ROAD. |
| Aug 6, 4:15 PM EDT | TSTM WND GST 54 | Dalton, GA | AWOS STATION KDNN DALTON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 593 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1116 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
652
WUUS52 KFFC 061955
SVRFFC
GAC213-313-062045-
/O.NEW.KFFC.SV.W.0283.200806T1955Z-200806T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
355 PM EDT Thu Aug 6 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Murray County in northwestern Georgia...
Southeastern Whitfield County in northwestern Georgia...
* Until 445 PM EDT.
* At 355 PM EDT, a severe thunderstorm was located near North Georgia
Speedway, or near Dalton, moving east at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dalton, Chatsworth, Fort Mountain State Park, Ramhurst and North
Georgia Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3469 8492 3478 8490 3483 8469 3472 8468
3465 8474
TIME...MOT...LOC 1955Z 267DEG 6KT 3472 8488
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
187
WWUS52 KFFC 062011
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
411 PM EDT Thu Aug 6 2020
GAC313-062021-
/O.CAN.KFFC.SV.W.0283.000000T0000Z-200806T2045Z/
Whitfield GA-
411 PM EDT Thu Aug 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHITFIELD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3477 8470 3472 8468 3465 8474 3468 8487
3471 8487 3472 8486 3474 8486 3474 8485
3475 8486
TIME...MOT...LOC 2011Z 276DEG 10KT 3471 8483
$$
GAC213-062045-
/O.CON.KFFC.SV.W.0283.000000T0000Z-200806T2045Z/
Murray GA-
411 PM EDT Thu Aug 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN MURRAY COUNTY...
At 411 PM EDT, a severe thunderstorm was located over North Georgia
Speedway, or near Chatsworth, moving east at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Chatsworth, Fort Mountain State Park, Ramhurst and North Georgia
Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3477 8470 3472 8468 3465 8474 3468 8487
3471 8487 3472 8486 3474 8486 3474 8485
3475 8486
TIME...MOT...LOC 2011Z 276DEG 10KT 3471 8483
HAIL...<.75IN
WIND...60MPH
$$937
WWUS52 KFFC 062035
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
435 PM EDT Thu Aug 6 2020
GAC213-062045-
/O.EXP.KFFC.SV.W.0283.000000T0000Z-200806T2045Z/
Murray GA-
435 PM EDT Thu Aug 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MURRAY COUNTY
WILL EXPIRE AT 445 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
LAT...LON 3477 8470 3472 8468 3465 8474 3468 8487
3471 8487 3472 8486 3474 8486 3474 8485
3475 8486
TIME...MOT...LOC 2035Z 267DEG 6KT 3471 8479
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 2:51 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Aug 6, 2:51 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 251 PM EDT Thu Aug 6 2020 .SHORT TERM /Tonight through Friday Night/... Convection a bit more sparse this afternoon, and confined mainly to the far north so far. Should see coverage increase areawide, but still remain isolated to scattered most areas. Marginal risk for severe storms across the north in closer proximity to the upper trough across the Tennessee/Ohio Valley and where instability is a bit higher. Still likely to see some strong storms and cannot rule out a few isolated damaging wind gusts elsewhere. Convection expected to wane through the overnight hours but atmosphere would support an isolated shower or brief thunderstorm through most of the overnight period. Upper pattern beginning to shift some through the period as upper ridging over the western Atlantic and the southern plains build westward and eastward respectively squeezing the upper trough further north. Still ample moisture and instability for diurnal convection tomorrow afternoon and evening. Temperatures also remain at or a bit above normal. Heat index values will rise into the upper 90s/lower 100s across most of the area again Friday, but should remain below advisory levels. 20 .LONG TERM /Saturday through Thursday/... Fairly typical summertime pattern for the extended portion of the forecast. An old frontal boundary across south-central/south GA will continue to meander across central portions of Georgia through early next week before dissipating. Near normal temps/humidity for this time of year will lead to the afternoon/evening development of showers and thunderstorms. The old frontal boundary may provide for some focus, providing for slightly higher pops in it's vicinity. Even though temps in the upper 90s are likely through the weekend, models are progging some drying out at the surface (likely due to deep mixing). This means heat index/apparent t values should remain under critical thresholds. NListemaa && .AVIATION... 18Z Update... VFR conditions are expected to predominate across the forecast area through the majority of the forecast period outside of isolated to scattered convection. Will see some local to scattered MVFR or lower conditions 06Z-14Z. Best chances for any impacts at the TAF sites would be KAHN and briefly at KMCN. Best convective coverage will be between 20Z and 02Z, although an isolated shower or thunderstorm is possible at any time. Winds remain somewhat variable in direction, but should be predominately southwest to northwest at 4-8kt, diminishing to 2-5kt after 00Z. //ATL Confidence...18Z Update... Medium to high all elements. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 70 91 69 94 / 40 50 30 20 Atlanta 73 90 72 93 / 30 30 20 10 Blairsville 64 83 62 86 / 60 40 30 20 Cartersville 71 91 68 94 / 40 30 20 10 Columbus 72 95 73 97 / 20 30 20 10 Gainesville 69 89 69 91 / 50 40 30 10 Macon 71 94 72 96 / 20 40 30 20 Rome 71 92 69 94 / 40 30 20 10 Peachtree City 71 91 70 93 / 30 30 20 10 Vidalia 73 95 74 96 / 40 60 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....NListemaa AVIATION...20
Hazardous weather outlook, Aug 6, 10:10 AM EDT, 5 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1010 AM EDT Thu Aug 6 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1010 AM EDT Thu Aug 6 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected across north and central Georgia this afternoon and evening, mainly between 3 PM and 9 PM. A few storms may become strong to briefly severe. Damaging wind gusts, frequent lightning, and locally heavy rainfall will be possible with any severe storms that occur. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered thunderstorms are possible each day from Friday through Wednesday, mainly in the afternoon and evening hours. A few storms each day could become strong to briefly severe, capable of producing damaging wind gusts, frequent lightning, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 6, 1:28 PM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
128 PM EDT Thu Aug 6 2020
GAZ006-008-009-061745-
Union GA-Towns GA-Fannin GA-
128 PM EDT Thu Aug 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION...NORTHWESTERN
TOWNS AND NORTHEASTERN FANNIN COUNTIES UNTIL 145 PM EDT...
At 128 PM EDT...a strong thunderstorm was over Ivy Log, or 7 miles
northwest of Blairsville...moving northeast at 20 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Gumlog, Nottely Dam, Ivy Log, Jones Creek and Alexanders Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3491 8390 3484 8410 3499 8421 3499 8383
TIME...MOT...LOC 1728Z 242DEG 17KT 3494 8406
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 6, 1:47 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
147 PM EDT Thu Aug 6 2020
GAZ008-009-061815-
Union GA-Towns GA-
147 PM EDT Thu Aug 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION AND
NORTHWESTERN TOWNS COUNTIES UNTIL 215 PM EDT...
At 147 PM EDT...a strong thunderstorm was over Gumlog, or near
Blairsville...moving east at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Young Harris, Gumlog, Ivy Log and Alexanders Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3489 8390 3491 8404 3498 8409 3499 8408
3499 8376
TIME...MOT...LOC 1747Z 264DEG 16KT 3494 8396
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 6, 3:03 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Thu Aug 6 2020
GAZ011-019-061930-
Chattooga GA-Floyd GA-
303 PM EDT Thu Aug 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA AND FLOYD COUNTIES
UNTIL 330 PM EDT...
At 302 PM EDT...a strong thunderstorm was near Rome...moving north at
10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rome, Summerville, Shannon, Menlo, Cloudland, Berryton, Tidings,
Armuchee and James H. Floyd State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3443 8509 3441 8511 3440 8510 3440 8506
3426 8516 3430 8525 3438 8525 3442 8535
3445 8550 3459 8552
TIME...MOT...LOC 1902Z 190DEG 10KT 3431 8519
WIND...40MPHSpecial weather statement, Aug 6, 3:19 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
319 PM EDT Thu Aug 6 2020
GAZ011-012-019-061945-
Chattooga GA-Gordon GA-Floyd GA-
319 PM EDT Thu Aug 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHATTOOGA...GORDON AND
NORTHEASTERN FLOYD COUNTIES UNTIL 345 PM EDT...
At 319 PM EDT...a line of strong thunderstorms was along a line
extending from Summerville to near Plainville to near Calhoun...and
moving northeast at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Calhoun, Summerville, Trion, Resaca, Oostanaula, Subligna, Sugar
Valley, Redbud, Everett Springs, Lake Marvin, Nickelsville and
Audubon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3448 8544 3459 8521 3459 8506 3462 8506
3461 8505 3462 8493 3463 8491 3462 8491
3462 8486 3461 8486 3461 8475 3462 8474
3462 8472 3461 8472 3461 8473 3460 8473
3459 8469 3452 8475 3441 8504
TIME...MOT...LOC 1919Z 239DEG 15KT 3449 8537 3444 8506 3453 8494
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 6, 3:44 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT Thu Aug 6 2020
GAZ004-005-012-062015-
Whitfield GA-Gordon GA-Murray GA-
344 PM EDT Thu Aug 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHITFIELD...WESTERN
GORDON AND SOUTHWESTERN MURRAY COUNTIES UNTIL 415 PM EDT...
At 344 PM EDT...a line of strong thunderstorms was along a line
extending from near North Georgia Speedway to near Sugar Valley to
near Oostanaula...and moving east at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dalton, Calhoun, Chatsworth, Resaca, Oostanaula, Sugar Valley,
Redbud, Nickelsville, North Georgia Speedway and Audubon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3480 8469 3456 8480 3443 8487 3443 8509
3446 8511 3447 8509 3452 8509 3454 8508
3454 8506 3456 8507 3459 8505 3462 8487
3468 8483 3470 8493 3475 8492
TIME...MOT...LOC 1944Z 257DEG 12KT 3473 8488 3453 8501 3445 8505
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 6, 3:52 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
352 PM EDT Thu Aug 6 2020
GAZ002-012-019-062015-
Walker GA-Gordon GA-Floyd GA-
352 PM EDT Thu Aug 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALKER...
NORTHWESTERN GORDON AND NORTHERN FLOYD COUNTIES UNTIL 415 PM EDT...
At 352 PM EDT...a strong thunderstorm was near Lake Marvin, or 9
miles northwest of Calhoun...moving east at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lake Marvin and Sugar Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3461 8505 3461 8500 3456 8496 3454 8506
3452 8513 3454 8513 3459 8511 3459 8514
3461 8515 3464 8505
TIME...MOT...LOC 1952Z 266DEG 13KT 3458 8508
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:08 PM EDT | Special Weather Statement | FFC | Glascock | 37 min |
| Aug 5, 8:44 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| Aug 5, 9:16 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Aug 5, 9:20 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 40 min |
| Aug 5, 9:39 PM EDT | Special Weather Statement | FFC | Toombs | 36 min |
| Aug 5, 10:33 PM EDT | Special Weather Statement | FFC | Treutlen | 27 min |
| Aug 5, 11:07 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery | 68 min |
| Aug 6, 12:20 PM EDT | Special Weather Statement | FFC | Fannin | 10 min |
| Aug 6, 1:28 PM EDT | Special Weather Statement | FFC | Union | 17 min |
| Aug 6, 1:47 PM EDT | Special Weather Statement | FFC | Union | 28 min |
| Aug 6, 3:03 PM EDT | Special Weather Statement | FFC | Chattooga | 27 min |
| Aug 6, 3:19 PM EDT | Special Weather Statement | FFC | Chattooga, Gordon | 26 min |
| Aug 6, 3:44 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Aug 6, 3:52 PM EDT | Special Weather Statement | FFC | Gordon | 23 min |
| Aug 6, 4:34 PM EDT | Special Weather Statement | FFC | Dade | 26 min |
| Aug 6, 4:45 PM EDT | Special Weather Statement | FFC | Catoosa | 30 min |
| Aug 6, 5:03 PM EDT | Special Weather Statement | FFC | Murray | 12 min |
| Aug 6, 5:44 PM EDT | Special Weather Statement | FFC | Cherokee | 16 min |
| Aug 6, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 38 min |
| Aug 6, 6:09 PM EDT | Special Weather Statement | FFC | Jefferson | 36 min |
| Aug 6, 6:25 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Aug 6, 6:30 PM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Aug 6, 6:37 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Aug 6, 6:40 PM EDT | Special Weather Statement | FFC | Newton | 35 min |
| Aug 6, 7:00 PM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Aug 6, 7:04 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Aug 6, 7:31 PM EDT | Special Weather Statement | FFC | Forsyth | 29 min |
| Aug 6, 7:42 PM EDT | Special Weather Statement | FFC | Morgan | 33 min |
| Aug 6, 7:57 PM EDT | Special Weather Statement | FFC | Glascock | 18 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.